Alert archive / Montana / High Wind Warnings in 2005
High Wind Warning 1, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Sep 28, 2005, 4:12 AM MDT. It took effect at Sep 29, 2005, 3:00 AM MDT. It was in force for 15 days. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2005, 4:12 AM MDT (10:12 UTC)
- In effect from
- Sep 29, 2005, 3:00 AM MDT
- Expired
- Oct 13, 2005, 5:58 PM MDT
- In force
- 15 days
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 281012 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 412 AM MDT WED SEP 28 2005 MTZ009-010-048-282230- /X.UPG.KTFX.HW.A.0001.050929T1200Z-051001T0000Z/ /X.NEW.KTFX.HW.W.0001.050929T0900Z-051001T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 412 AM MDT WED SEP 28 2005 ...HIGH WIND WARNING IN EFFECT FROM 3 AM THURSDAY TO 6 PM MDT FRIDAY FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 6 PM MDT FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STRONG WESTERLY FLOW WILL DEVELOP OVER THE NORTHERN ROCKIES BY THURSDAY MORNING...WITH THIS PATTERN CONTINUING INTO FRIDAY. STRONG WINDS WILL DEVELOP BY THURSDAY MORNING AND PERSIST THROUGH FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER LEVEL FLOW...PERIODS OF VERY STRONG AND GUSTY WINDS CAN BE EXPECTED. GUSTS OVER 70 MPH ARE LIKELY DURING THE WARNED PERIOD. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ046-049-282230- /X.NEW.KTFX.HW.W.0001.050929T0900Z-051001T0000Z/ EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...CONRAD...FAIRFIELD 412 AM MDT WED SEP 28 2005 ...HIGH WIND WARNING IN EFFECT FROM 3 AM THURSDAY TO 6 PM MDT FRIDAY FOR ADJACENT PLAINS OF ROCKY MOUNTAIN FRONT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 6 PM MDT FRIDAY. A STRONG WESTERLY FLOW WILL DEVELOP OVER THE NORTHERN ROCKIES BY THURSDAY MORNING...WITH THIS PATTERN CONTINUING INTO FRIDAY. STRONG WINDS WILL DEVELOP BY THURSDAY MORNING AND PERSIST THROUGH FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER LEVEL FLOW...PERIODS OF VERY STRONG AND GUSTY WINDS CAN BE EXPECTED. GUSTS OVER 70 MPH ARE LIKELY DURING THE WARNED PERIOD. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011>013-044-045-047-050-051-282230- /X.NEW.KTFX.HW.A.0002.050930T0000Z-051001T0000Z/ HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-BLAINE-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... SHELBY...CHESTER...CHINOOK...STANFORD...LEWISTOWN 412 AM MDT WED SEP 28 2005 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING TO FRIDAY AFTERNOON FOR NORTH CENTRAL MONTANA... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING TO FRIDAY AFTERNOON. A STRONG WESTERLY FLOW WILL DEVELOP OVER THE NORTHERN ROCKIES AND NORTHERN MONTANA THURSDAY...WITH THIS PATTERN CONTINUING INTO FRIDAY. STRONG WINDS WILL DEVELOP BY THURSDAY EVENING AND PERSIST THROUGH FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER LEVEL FLOW...PERIODS OF VERY STRONG AND GUSTY WINDS CAN BE EXPECTED. GUSTS OVER 60 MPH POSSIBLE DURING THIS EVENT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
13 follow-up statements
000 WWUS75 KTFX 282208 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 408 PM MDT WED SEP 28 2005 MTZ009-010-046-048-049-291100- /X.CON.KTFX.HW.W.0001.050929T0900Z-051001T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CONRAD... CHOTEAU...FAIRFIELD 408 PM MDT WED SEP 28 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM THURSDAY TO 6 PM MDT FRIDAY FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS... A HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM THURSDAY TO 6 PM MDT FRIDAY. A STRONG WESTERLY FLOW WILL DEVELOP OVER THE NORTHERN ROCKIES BY THURSDAY MORNING...WITH THIS PATTERN CONTINUING INTO FRIDAY. STRONG WINDS WILL DEVELOP BY THURSDAY MORNING AND PERSIST THROUGH FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER LEVEL FLOW...PERIODS OF VERY STRONG AND GUSTY WINDS CAN BE EXPECTED. GUSTS OVER 70 MPH ARE LIKELY DURING THE WARNED PERIOD. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011>013-044-045-047-050-051-291100- /X.CON.KTFX.HW.A.0002.050930T0000Z-051001T0000Z/ HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-BLAINE-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... SHELBY...CHESTER...CHINOOK...STANFORD...LEWISTOWN 408 PM MDT WED SEP 28 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING TO FRIDAY AFTERNOON FOR NORTH CENTRAL MONTANA... A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING TO FRIDAY AFTERNOON. A STRONG WESTERLY FLOW WILL DEVELOP OVER THE NORTHERN ROCKIES AND NORTHERN MONTANA THURSDAY...WITH THIS PATTERN CONTINUING INTO FRIDAY. STRONG WINDS WILL DEVELOP BY THURSDAY EVENING AND PERSIST THROUGH FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER LEVEL FLOW...PERIODS OF VERY STRONG AND GUSTY WINDS CAN BE EXPECTED. GUSTS OVER 60 MPH ARE POSSIBLE DURING THIS EVENT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 291000 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 400 AM MDT THU SEP 29 2005 MTZ046-049-291800- /X.CAN.KTFX.HW.W.0001.000000T0000Z-051001T0000Z/ /X.EXA.KTFX.HW.A.0002.050930T0000Z-051001T0000Z/ EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...CONRAD...FAIRFIELD 400 AM MDT THU SEP 29 2005 ...HIGH WIND WARNING IS CANCELLED... ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING TO FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING TO FRIDAY AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. HIGH WINDS ARE NO LONGER LIKELY IN THIS AREA BUT THERE IS THE POTENTIAL FOR HIGH WINDS LATER TODAY INTO FRIDAY. CONSEQUENTLY THE HIGH WIND WARNING HAS BEEN CHANGED TO A HIGH WIND WATCH. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER COULD OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MTZ009-010-048-291800- /X.CON.KTFX.HW.W.0001.000000T0000Z-051001T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 400 AM MDT THU SEP 29 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY. A STRONG WESTERLY FLOW ALOFT WILL CONTINUE OVER THE NORTHERN ROCKIES INTO FRIDAY. STRONG WINDS WILL PERSIST THROUGH FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER LEVEL FLOW...PERIODS OF VERY STRONG AND GUSTY WINDS ARE EXPECTED. GUSTS OVER 70 MPH ARE LIKELY DURING THE WARNED PERIOD. VISIBILITIES COULD BE REDUCED LOCALLY DUE TO BLOWING DUST. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011>013-044-045-047-050-051-291800- /X.CON.KTFX.HW.A.0002.050930T0000Z-051001T0000Z/ HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-BLAINE-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... SHELBY...CHESTER...CHINOOK...STANFORD...LEWISTOWN 400 AM MDT THU SEP 29 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING TO FRIDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING TO FRIDAY AFTERNOON. A STRONG WESTERLY FLOW ALOFT WILL CONTINUE OVER THE NORTHERN ROCKIES INTO FRIDAY. THERE IS THE POSSIBILITY OF STRONG WINDS THIS EVENING THROUGH FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER LEVEL FLOW...PERIODS OF VERY STRONG AND GUSTY WINDS ARE POSSIBLE. GUSTS OVER 60 MPH ARE POSSIBLE WITH THIS EVENT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER COULD OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 291755 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1155 AM MDT THU SEP 29 2005 MTZ009-010-048-300200- /X.CON.KTFX.HW.W.0001.000000T0000Z-051001T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 1155 AM MDT THU SEP 29 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY. A STRONG WESTERLY FLOW ALOFT WILL CONTINUE OVER THE NORTHERN ROCKIES INTO FRIDAY. STRONG WINDS WILL PERSIST THROUGH FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER LEVEL FLOW... PERIODS OF VERY STRONG AND GUSTY WINDS ARE EXPECTED. GUSTS OVER 70 MPH ARE LIKELY DURING THE WARNED PERIOD. VISIBILITIES COULD BE REDUCED LOCALLY DUE TO BLOWING DUST. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011>013-044>047-049>051-300200- /X.CON.KTFX.HW.A.0002.050930T0000Z-051001T0000Z/ HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... SHELBY...CHESTER...CONRAD...CHINOOK...FAIRFIELD...STANFORD... LEWISTOWN 1155 AM MDT THU SEP 29 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MDT THIS EVENING TO FRIDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MDT THIS EVENING TO FRIDAY AFTERNOON. THERE IS THE POTENTIAL FOR HIGH WINDS THIS EVENING INTO FRIDAY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER COULD OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 292101 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 301 PM MDT THU SEP 29 2005 MTZ011>013-044>047-049>051-292215- /X.CAN.KTFX.HW.A.0002.050930T0000Z-051001T0000Z/ HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... SHELBY...CHESTER...CONRAD...CHINOOK...FAIRFIELD...STANFORD... LEWISTOWN 301 PM MDT THU SEP 29 2005 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WATCH. EXPECT SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. $$ MTZ009-010-048-300515- /X.CON.KTFX.HW.W.0001.000000T0000Z-051001T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 301 PM MDT THU SEP 29 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY. A STRONG WESTERLY FLOW ALOFT WILL CONTINUE OVER THE NORTHERN ROCKIES INTO FRIDAY. STRONG WINDS WILL PERSIST THROUGH FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER LEVEL FLOW... PERIODS OF VERY STRONG AND GUSTY WINDS ARE EXPECTED. GUSTS OVER 70 MPH ARE LIKELY DURING THE WARNED PERIOD. VISIBILITIES COULD BE REDUCED LOCALLY DUE TO BLOWING DUST. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 300350 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 950 PM MDT THU SEP 29 2005 MTZ009-010-048-301100- /X.CON.KTFX.HW.W.0001.000000T0000Z-051001T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 950 PM MDT THU SEP 29 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY. A STRONG WESTERLY FLOW ALOFT WILL CONTINUE OVER THE NORTHERN ROCKIES...AND THE NORTHERN ADJACENT PLAINS INTO FRIDAY. EXPECT SUSTAINED WEST WINDS OF 25 TO 40 MPH...WITH GUSTS RANGING FROM 60 MPH OVER THE PLAINS...TO 75 MPH IN THE MOUNTAINS. EXPECT THE WINDS TO GRADUALLY DECREASE IN INTENSITY ON FRIDAY AFTERNOON. VISIBILITIES COULD BE REDUCED AT TIMES DUE TO BLOWING DUST. $$ BRUSDA
000 WWUS75 KTFX 301033 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 433 AM MDT FRI SEP 30 2005 MTZ009-010-048-301845- /X.CON.KTFX.HW.W.0001.000000T0000Z-051001T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 433 AM MDT FRI SEP 30 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. A STRONG WESTERLY FLOW ALOFT WILL CONTINUE OVER THE NORTHERN ROCKIES...AND THE NORTHERN ADJACENT PLAINS INTO FRIDAY. EXPECT SUSTAINED WEST WINDS OF 25 TO 40 MPH...WITH GUSTS RANGING FROM 60 MPH OVER THE PLAINS...TO 75 MPH IN THE MOUNTAINS. EXPECT THE WINDS TO GRADUALLY DECREASE IN INTENSITY THIS AFTERNOON. VISIBILITIES COULD BE REDUCED AT TIMES DUE TO BLOWING DUST. $$
000 WWUS75 KTFX 301850 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1250 PM MDT FRI SEP 30 2005 MTZ010-302000- /X.CAN.KTFX.HW.W.0001.000000T0000Z-051001T0000Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 1250 PM MDT FRI SEP 30 2005 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE HIGH WIND WARNING. WIND SPEEDS ARE NO LONGER REACHING WARNING CRITERIA. $$ MTZ009-048-010000- /X.CON.KTFX.HW.W.0001.000000T0000Z-051001T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 1250 PM MDT FRI SEP 30 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. A STRONG WESTERLY FLOW ALOFT CONTINUES OVER THE NORTHERN ROCKIES. SUSTAINED WEST WINDS OF 25 TO 40 MPH...WITH GUSTS TO 65 MPH WILL CONTINUE THROUGH THE AFTERNOON. VISIBILITIES MAYBE REDUCED AT TIMES DUE TO BLOWING DUST. $$
000 WWUS75 KTFX 302333 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 533 PM MDT FRI SEP 30 2005 MTZ009-048-010045- /X.CAN.KTFX.HW.W.0001.000000T0000Z-051001T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 533 PM MDT FRI SEP 30 2005 ...HIGH WIND WARNING IS CANCELLED FOR THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN FRONT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WIND SPEEDS HAVE FALLEN BELOW WARNING CRITERIA OVER THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN FRONT. THEREFORE...THE HIGH WIND WARNING HAS BEEN CANCELLED. HOWEVER WEST WINDS OF 2O TO 30 MPH...WITH GUSTS UP TO 40 MPH...CAN STILL BE EXPECTED THROUGH THE EVENING HOURS. $$
000 WWUS75 KTFX 122036 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 236 PM MDT WED OCT 12 2005 MTZ009-048-130400- /X.NEW.KTFX.HW.W.0001.051013T0600Z-051014T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 236 PM MDT WED OCT 12 2005 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT THURSDAY FOR THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS OF NORTHCENTRAL MONTANA... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT THURSDAY. STRONG WESTERLY FLOW ALOFT AND A DEVELOPING TROUGH OF LOW PRESSURE IN ALBERTA WILL BRING STRONG WINDS TO THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS TONIGHT THROUGH THURSDAY. WINDY CONDITIONS HAVE ALREADY DEVELOPED ALONG THE ROCKY MOUNTAIN FRONT AND WILL INCREASE THROUGH THIS EVENING. EXPECT SUSTAINED WINDS TO INCREASE TO 25 TO 40 MPH OVERNIGHT TONIGHT AND CONTINUE THROUGH THURSDAY AFTERNOON WITH WIND GUSTS TO 60 MPH. LOCALLY HIGHER GUSTS TO 70 MPH ARE POSSIBLE IN CANYONS AND PASSES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ HOENISCH
000 WWUS75 KTFX 130309 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 909 PM MDT WED OCT 12 2005 MTZ009-048-131100- /X.CON.KTFX.HW.W.0001.051013T0600Z-051014T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 909 PM MDT WED OCT 12 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT THURSDAY FOR THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS OF NORTHCENTRAL MONTANA... A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT THURSDAY. STRONG WESTERLY FLOW ALOFT AND A DEVELOPING TROUGH OF LOW PRESSURE IN ALBERTA WILL BRING STRONG WINDS TO THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS TONIGHT THROUGH THURSDAY. EXPECT SUSTAINED WINDS TO INCREASE TO 25 TO 40 MPH AFTER MIDNIGHT AND CONTINUE THROUGH THURSDAY AFTERNOON. WINDS WILL GUST TO 60 MPH AT TIMES WITH GUSTS TO 70 MPH POSSIBLE THROUGH CANYONS AND PASSES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 131032 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 432 AM MDT THU OCT 13 2005 MTZ009-048-131800- /X.CON.KTFX.HW.W.0001.000000T0000Z-051014T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 432 AM MDT THU OCT 13 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON FOR THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS OF NORTH CENTRAL MONTANA... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON FOR THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS OF NORTH CENTRAL MONTANA. STRONG WESTERLY FLOW ALOFT AND A DEVELOPING TROUGH OF LOW PRESSURE IN ALBERTA HAS BROUGHT STRONG WINDS TO THE ROCKY MOUNTAIN FRONT. STRONG WINDS WILL SPREAD TO THE ADJACENT PLAINS THIS MORNING. EXPECT SUSTAINED WINDS OF 25 TO 35 MPH TO CONTINUE THROUGH THIS AFTERNOON. WINDS WILL GUST 50 TO 60 MPH AT TIMES WITH GUSTS TO 75 MPH POSSIBLE THROUGH CANYONS AND PASSES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAMP
000 WWUS75 KTFX 131706 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1106 AM MDT THU OCT 13 2005 MTZ009-048-140000- /X.CON.KTFX.HW.W.0001.000000T0000Z-051014T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 1106 AM MDT THU OCT 13 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON FOR THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS OF NORTH CENTRAL MONTANA... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON FOR THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS OF NORTH CENTRAL MONTANA. STRONG WESTERLY FLOW ALOFT AND A TROUGH OF LOW PRESSURE MOVING ACROSS ALBERTA AND SASKATCHEWAN WILL CONTINUE TO BRING STRONG WINDS TO THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS THIS AFTERNOON. EXPECT SUSTAINED WINDS OF 25 TO 35 MPH TO CONTINUE THROUGH THIS AFTERNOON. WINDS WILL GUST 50 TO 60 MPH AT TIMES WITH GUSTS TO 75 MPH POSSIBLE THROUGH CANYONS AND PASSES. WINDS WILL GRADUALLY DIMINISH THIS EVENING AS THE TROUGH OF LOW PRESSURE MOVES EAST INTO CENTRAL CANADA. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ HOENISCH
000 WWUS75 KTFX 132358 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 558 PM MDT THU OCT 13 2005 MTZ009-048-140100- /X.CAN.KTFX.HW.W.0001.000000T0000Z-051014T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 558 PM MDT THU OCT 13 2005 ...HIGH WIND WARNING IS CANCELLED FOR THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS OF NORTH CENTRAL MONTANA... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WIND SPEEDS HAVE FALLEN BELOW WARNING CRITERIA ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS EARLY THIS EVENING. THE HIGH WIND WARNING HAS THEREFORE BEEN CANCELLED. SUSTAINED WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH CAN STILL BE EXPECTED THROUGH THE REMAINDER OF THIS EVENING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Sep 28, 3:24 AM MDT, 48 minutes earlier.
Area forecast discussion, Sep 28, 3:24 AM MDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 324 AM MDT WED SEP 28 2005 .DISCUSSION... TUESDAY THROUGH FRIDAY...SURFACE HIGH PRESSURE AND DRY AIR WILL DOMINATE MOST OF THE AREA TODAY. A DISTURBANCE OVER BRITISH COLUMBIA WILL BE MOVING THROUGH TODAY INCREASING MID AND HIGH LEVEL CLOUDS. AS IT PASSES...THE UPPER LEVEL FLOW WILL TURN MORE WESTERLY WITH INCREASING WINDS THIS AFTERNOON ALONG THE ROCKY MOUNTAIN FRONT. UPPER LEVEL FLOW WILL BECOME STRONGER THURSDAY THROUGH FRIDAY. DISTURBANCES MOVING THROUGH THIS STRONG FLOW WILL CAUSE A PERIOD OF VERY STRONG WINDS AT THE SURFACE. IT LOOKS LIKE THE WINDS WILL BE PERSISTENTLY STRONG ALONG THE ROCKY MOUNTAIN FRONT THURSDAY THROUGH FRIDAY...WITH STRONG WINDS SPREADING ONTO THE PLAINS THURSDAY NIGHT AND FRIDAY. HENCE HAVE ISSUED A HIGH WIND WATCH FOR THE NORTHERN PLAINS THURSDAY NIGHT AND FRIDAY. TEMPERATURES WILL WARM DURING THE PERIOD WITH DRY CONDITIONS OVER THE PLAINS. A DISTURBANCE WILL BRING PRECIP TO THE NORTHERN ROCKIES THURSDAY AND FRIDAY. FRIDAY NIGHT THROUGH MONDAY NIGHT...DIFFERENCES EXIST AMONGST THE MODELS IN HOW THEY HANDLE A STRONG UPPER TROUGH THAT WILL BE APPROACHING THE AREA NEXT WEEK. A COUPLE OF DAYS AGO THE ECMWF WAS MUCH FASTER THAN THE GFS WITH THE UPPER TROUGH WHILE THE LATEST GFS IS NOW MUCH FASTER THAN THE ECMWF WITH THE UPPER TROUGH. THE LATEST GFS HAS THE UPPER TROUGH INTO WRN MT BY 12Z TUE WHILE THE LATEST ECMWF HAS THE TROUGH ALL THE WAY BACK NEAR THE W COAST. DUE TO DIFFERENCES IN THE MODELS TREATMENT OF THE UPPER TROUGH CONFIDENCE IN FORECAST IS LOW AND DID NOT MAKE MANY CHANGES TO THE FORECAST OF HIGH/LOW TEMPERATURES AND CHANCES OF PRECIPITATION. DID ADD A SLIGHT CHANCE/CHANCE OF SHOWERS TO THE PLAINS FOR MONDAY NIGHT TO LINE UP WITH NEIGHBORING OFFICES AND WITH THE POSSIBLE APPROACH OF THE UPPER TROUGH THIS IDEA OF ADDING POPS IS CERTAINLY REASONABLE. TUESDAY THROUGH WEDNESDAY...MODEL TO MODEL AND RUN TO RUN INCONSISTENCIES DURING THIS PERIOD COMPLICATE THE FORECAST. LEANED TOWARD GFS SOLUTION AS GFS WAS A LITTLE MORE CONSISTENT. SHORTWAVE TROUGH MOVES THROUGH THE CWA TUESDAY...RESULTING IN SLIGHT CHANCE TO CHANCE OF SHOWERS OVER MOST OF THE REGION. BY WEDNESDAY...A WEAK RIDGE DRIES MOST OF CWA WITH A SLIGHT CHANCE OF SHOWERS ONLY ALONG THE CONTINENTAL DIVIDE WITH A FEW OVER THE CENTRAL MOUNTAINS. TEMPERATURES WILL BE NEAR SEASONAL AVERAGES. EK && .AVIATION... UPDATED 0555Z SURFACE HIGH PRESSURE OVER CENTRAL MONTANA CONTINUES TO SLIDE SOUTHEAST. ASSOCIATED LOW CLOUDS WITH MVFR AND LOCAL IFR CONDITIONS ARE RAPIDLY CLEARING OUT. EXPECT MOSTLY CLEAR SKIES AND WIDESPREAD VFR CONDITION ACROSS THE FORECAST AREA BY 10Z WITH LOCAL IFR CONDITIONS DUE TO LINGERING FOG MAINLY IN CENTRAL MONTANA. GUSTY WEST WINDS AND MOSTLY CLEAR SKIES WILL PREVAIL WEDNESDAY THROUGH THURSDAY. MPJ && .PRELIMINARY POINT TEMPS/POPS... GTF 71 45 77 50 / 0 0 0 0 CTB 69 44 72 48 / 0 0 0 0 HLN 72 43 77 45 / 0 0 0 0 BZN 71 35 79 43 / 0 0 0 0 WEY 59 28 69 31 / 0 0 0 0 DLN 69 36 77 42 / 0 0 0 0 HVR 72 43 77 49 / 0 0 0 0 LWT 68 44 76 49 / 0 0 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 3 AM THURSDAY TO 6 PM FRIDAY FOR MTZ009- MTZ010-MTZ046-MTZ048-MTZ049. HIGH WIND WATCH FROM 6 PM THURSDAY TO 6 PM FRIDAY FOR MTZ011- MTZ012-MTZ013-MTZ044-MTZ045-MTZ047-MTZ050-MTZ051. && SHORT TERM...BERNHARDT LONG TERM...BLANK/EK AVIATION...BLANK WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Sep 27, 4:26 AM MDT, 23 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 426 AM MDT TUE SEP 27 2005 MTZ008-011>015-044>047-049>055-281030- BEAVERHEAD-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 426 AM MDT TUE SEP 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA...SOUTHWEST MONTANA AND CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ009-010-048-281030- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- 426 AM MDT TUE SEP 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HIGH WIND WATCH IS IN EFFECT FOR THURSDAY AND FRIDAY. REFER TO GTFNPWTFX FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 4:12 AM MDT | High Wind Watch | TFX | 35 hr |
Nearby
High Wind Warnings in Montana, 2005Every high wind warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.